# SDR AMTA200500377

- Difficulty date: April 15, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16479
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED L4 DOOR EMERGENCY LIGHT POWER SUPPLY REF BOEING 757 MM 33-51-07-2.  PER FIM 33-51-00 BLOCK 20 REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  (M)
